← Return to What is going on with me?!?!

Discussion
jt5369 (@jt5369)

What is going on with me?!?!

Depression & Anxiety | Last Active: Feb 11, 2019 | Replies (39)

Comment receiving replies
@merpreb

@jt5369– Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines, Piperazine Derivatives; Antiemetic Agents. However your doctor prescribed this for your moods not for itching, unless you have this also.
https://www.rxlist.com/consumer_hydroxyzine_vistaril/drugs-condition.htm#what_is_hydroxyzine_and_how_does_it_work
I'm not a doctor and can not give you medical advice, nor recommend medicines. I can tell you what I have researched and help guide you to solve your issues so that you can better manage whatever is bothering you. I have not meant to anger you. I have withdrawn from an over use of alcohol and a lot of your symptoms are similar to what I also experienced. You did not mention any other possible causes for your sudden panic attacks and fear of dying and stomach pains. You also mentioned wine a couple of times.
It might be a good idea to make an appointment with a GI dr. for your stomach pains. Although alcohol can cause these severe pains they can be caused by something totally unrelated. However alcohol is a big irritant to your stomach. https://www.drinkaware.co.uk/alcohol-facts/health-effects-of-alcohol/effects-on-the-body/is-alcohol-harming-your-stomach/
Many people can gain control of their drinking, not everyone needs to quit drinking forever. I believe that going to an alcohol counselor is advisable.

Jump to this post


Replies to "@jt5369- Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines,..."

@jt5369 Some good input as to avoid any issues with alcohol talk to someone if need be.

Hi Merry, Good Afternoon. I really do appreciate all your feedback and I am going to look to schedule a appointment with a GI doctor just to be on the safe side. I honestly don't find myself needing to go to a alcohol counselor regarding this issue.

  Request Appointment